Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 432961, 10 pages
http://dx.doi.org/10.1155/2011/432961
Research Article

Approximation of Analytic Functions by Chebyshev Functions

1Mathematics Section, College of Science and Technology, Hongik University, Jochiwon 339-701, Republic of Korea
2Department of Mathematics, National Technical University of Athens, Zografou Campus, 15780 Athens, Greece

Received 7 May 2011; Accepted 11 July 2011

Academic Editor: Yong Zhou

Copyright © 2011 Soon-Mo Jung and Themistocles M. Rassias. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Czerwik, Functional Equations and Inequalities in Several Variables, World Scientific Publishing Co. Inc., River Edge, NJ, 2002. View at Publisher · View at Google Scholar
  2. D. H. Hyers, “On the stability of the linear functional equation,” Proceedings of the National Academy of Sciences of the United States of America, vol. 27, pp. 222–224, 1941. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. D. H. Hyers, G. Isac, and T. M. Rassias, Stability of Functional Equations in Several Variables, Progress in Nonlinear Differential Equations and their Applications, 34, Birkhäuser, Boston, Mass, USA, 1998.
  4. D. H. Hyers and T. M. Rassias, “Approximate homomorphisms,” Aequationes Mathematicae, vol. 44, no. 2-3, pp. 125–153, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. S.-M. Jung, Hyers-Ulam-Rassias Stability of Functional Equations in Nonlinear Analysis, vol. 48 of Springer Optimization and Its Applications, Springer, New York, NY, USA, 2011.
  6. T. M. Rassias, “On the stability of the linear mapping in Banach spaces,” Proceedings of the American Mathematical Society, vol. 72, no. 2, pp. 297–300, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. S. M. Ulam, Problems in Modern Mathematics, Science Editions John Wiley & Sons, New York, NY, USA, 1964.
  8. M. Obloza, “Hyers stability of the linear differential equation,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, vol. 14, no. 13, pp. 259–270, 1993. View at Google Scholar · View at Zentralblatt MATH
  9. M. Obłoza, “Connections between Hyers and Lyapunov stability of the ordinary differential equations,” Rocznik Naukowo-Dydaktyczny. Prace Matematyczne, no. 14, pp. 141–146, 1997. View at Google Scholar · View at Zentralblatt MATH
  10. C. Alsina and R. Ger, “On some inequalities and stability results related to the exponential function,” Journal of Inequalities and Applications, vol. 2, no. 4, pp. 373–380, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. S.-E. Takahasi, T. Miura, and S. Miyajima, “On the Hyers-Ulam stability of the Banach space-valued differential equation y=λy,” Bulletin of the Korean Mathematical Society, vol. 39, no. 2, pp. 309–315, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. T. Miura, “On the Hyers-Ulam stability of a differentiable map,” Scientiae Mathematicae Japonicae, vol. 55, no. 1, pp. 17–24, 2002. View at Google Scholar
  13. T. Miura, S.-M. Jung, and S.-E. Takahasi, “Hyers-Ulam-Rassias stability of the Banach space valued linear differential equations y=λy,” Journal of the Korean Mathematical Society, vol. 41, no. 6, pp. 995–1005, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. T. Miura, S. Miyajima, and S.-E. Takahasi, “Hyers-Ulam stability of linear differential operator with constant coefficients,” Mathematische Nachrichten, vol. 258, pp. 90–96, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. T. Miura, S. Miyajima, and S.-E. Takahasi, “A characterization of Hyers-Ulam stability of first order linear differential operators,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 136–146, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order,” Applied Mathematics Letters, vol. 17, no. 10, pp. 1135–1140, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order. II,” Applied Mathematics Letters, vol. 19, no. 9, pp. 854–858, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. S.-M. Jung, “Hyers-Ulam stability of linear differential equations of first order. III,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 139–146, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S.-M. Jung, “Hyers-Ulam stability of a system of first order linear differential equations with constant coefficients,” Journal of Mathematical Analysis and Applications, vol. 320, no. 2, pp. 549–561, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. S.-M. Jung, “Legendre's differential equation and its Hyers-Ulam stability,” Abstract and Applied Analysis, vol. 2007, Article ID 56419, 14 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  21. S.-M. Jung, “Approximation of analytic functions by Legendre functions,” Nonlinear Analysis, vol. 71, no. 12, pp. e103–e108, 2009. View at Publisher · View at Google Scholar
  22. S.-M. Jung and B. Kim, “Chebyshev's differential equation and its Hyers-Ulam stability,” Differential Equations & Applications, vol. 1, no. 2, pp. 199–207, 2009. View at Google Scholar · View at Zentralblatt MATH
  23. S.-M. Jung, “Approximation of analytic functions by Airy functions,” Integral Transforms and Special Functions, vol. 19, no. 11-12, pp. 885–891, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  24. S.-M. Jung, “Approximation of analytic functions by Hermite functions,” Bulletin des Sciences Mathématiques, vol. 133, no. 7, pp. 756–764, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. B. Kim and S.-M. Jung, “Bessel's differential equation and its Hyers-Ulam stability,” Journal of Inequalities and Applications, vol. 2007, Article ID 21640, 8 pages, 2007. View at Google Scholar · View at Zentralblatt MATH
  26. T. M. Rassias, H. M. Srivastava, and A. Yanushauskas, Topics in Polynomials of One and Several Variables and Their Applications, World Scientific Publishing, River Edge, NJ, USA, 1993, Volume Dedicated to the Memory of P. L. Chebyshev.